Alert archive / California / Gale Watches in 2013

Gale Watch 2, NWS Eureka, CA

March 3, 2013

NWS Eureka, CA issued this gale watch at Mar 3, 2013, 3:07 AM PST. It took effect at Mar 4, 2013, 3:00 PM PST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 3, 2013, 3:07 AM PST (11:07 UTC)
In effect from
Mar 4, 2013, 3:00 PM PST
Expired
Mar 4, 2013, 3:18 AM PST
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

549 
WHUS76 KEKA 031107
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
307 AM PST SUN MAR 3 2013

PZZ470-031915-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.NEW.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
307 AM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...GALE WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY AFTERNOON THROUGH TUESDAY MORNING.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* WINDS...NORTHERLY WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR
  CAPE MENDOCINO AND PT ST GEORGE TODAY AND TONIGHT. WINDS WILL
  WEAKEN LATE TONIGHT AND TURN OUT OF THE SOUTH MONDAY WITH GUSTS
  TO GALE FORCE POSSIBLE LATE MONDAY AFTERNOON THROUGH EARLY
  TUESDAY.

* SEAS...9 TO 11 FEET AROUND 15 SECONDS TODAY AND TONIGHT. SEAS
  WILL SUBSIDE EARLY MONDAY MORNING AND THEN BUILD AGAIN MONDAY
  EVENING INTO TUESDAY PEAKING BETWEEN 12 AND 14 FT WITH A DOMINANT
  PERIOD OF 8 SECONDS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-475-031915-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
307 AM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. 

* WINDS...NORTHERLY WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR
  CAPE MENDOCINO AND PT ST GEORGE.

* SEAS...9 TO 11 FEET AROUND 15 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
4 follow-up statements
218 
WHUS76 KEKA 031650
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
850 AM PST SUN MAR 3 2013

PZZ470-040100-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
850 AM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE
  MENDOCINO AND PT ST GEORGE. GUSTS TO GALE FORCE POSSIBLE LATE
  MONDAY AFTERNOON THROUGH EARLY TUESDAY.

* SEAS...9 TO 12 FEET AROUND 14 SECONDS. SEAS WILL SUBSIDE MONDAY
  THEN BUILD MONDAY NIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-475-040100-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
850 AM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE
  MENDOCINO AND PT ST GEORGE.

* SEAS...9 TO 12 FEET AROUND 14 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
772 
WHUS76 KEKA 032256
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
256 PM PST SUN MAR 3 2013

PZZ475-040700-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.NEW.KEKA.SC.Y.0019.130305T0000Z-130307T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
256 PM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM MONDAY TO 4 PM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 PM MONDAY TO 4 PM PST
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE
  MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY
  NIGHT AND TUESDAY. 

* SEAS...9 TO 11 FEET AROUND 14 SECONDS TONIGHT. SEAS 10 TO 13
  FEET MONDAY NIGHT THROUGH WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-040700-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.NEW.KEKA.SC.Y.0019.130305T0500Z-130306T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
256 PM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM MONDAY TO 3 AM PST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 PM MONDAY TO 3 AM PST
WEDNESDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM
PST MONDAY. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE 
  MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY
  NIGHT AND TUESDAY. 

* SEAS...9 TO 12 FEET AROUND 14 SECONDS. SEAS 9 TO 12 FEET MONDAY
  NIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-040700-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
256 PM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE 
  MENDOCINO AND PT ST GEORGE. GUSTS TO GALE FORCE POSSIBLE LATE 
  MONDAY AFTERNOON THROUGH EARLY TUESDAY. 

* SEAS...9 TO 11 FEET AROUND 14 SECONDS. SEAS WILL SUBSIDE MONDAY
  THEN BUILD MONDAY NIGHT AND TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
011 
WHUS76 KEKA 040426
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
826 PM PST SUN MAR 3 2013

PZZ475-041230-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.SC.Y.0019.130305T0000Z-130307T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
826 PM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO
4 PM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM MONDAY TO 4 PM
PST WEDNESDAY. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE 
  MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY 
  NIGHT AND TUESDAY. 

* SEAS...9 TO 11 FEET AROUND 14 SECONDS TONIGHT. SEAS 10 TO 13 
  FEET MONDAY NIGHT THROUGH WEDNESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-041230-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.SC.Y.0019.130305T0500Z-130306T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
826 PM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO
3 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM MONDAY TO 3 AM
PST WEDNESDAY. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE 
  MENDOCINO AND PT ST GEORGE TONIGHT. WINDS 15 TO 25 KT MONDAY 
  NIGHT AND TUESDAY. 

* SEAS...8 TO 10 FEET AROUND 14 SECONDS. SEAS 9 TO 12 FEET MONDAY
  NIGHT THROUGH TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-041230-
/O.CON.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
826 PM PST SUN MAR 3 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY...
...GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST MONDAY. A
GALE WATCH REMAINS IN EFFECT FROM MONDAY AFTERNOON THROUGH
TUESDAY MORNING. 

* WINDS...NORTHERLY 15 TO 25 KT WITH GUSTS UP TO 30 KT NEAR CAPE 
  MENDOCINO AND PT ST GEORGE. GUSTS TO GALE FORCE POSSIBLE LATE 
  MONDAY AFTERNOON THROUGH EARLY TUESDAY. 

* SEAS...9 TO 11 FEET AROUND 14 SECONDS. SEAS WILL SUBSIDE 
  MONDAY THEN BUILD MONDAY NIGHT AND TUESDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
518 
WHUS76 KEKA 041118
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
318 AM PST MON MAR 4 2013

PZZ470-041930-
/O.CAN.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.UPG.KEKA.GL.A.0002.130304T2300Z-130305T1700Z/
/O.NEW.KEKA.GL.W.0004.130305T0600Z-130305T1700Z/
/O.EXB.KEKA.SC.Y.0019.130305T0000Z-130305T0600Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
318 AM PST MON MAR 4 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO
10 PM PST THIS EVENING...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 9 AM PST
TUESDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL
CRAFT ADVISORY IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 10 PM PST
THIS EVENING. THE GALE WATCH IS NO LONGER IN EFFECT.

* WINDS...SOUTHERLY WINDS 20 TO 30 KT. GUSTS TO 35 KT TONIGHT
  THROUGH EARLY TUESDAY MORNING.

* SEAS...RAPIDLY BUILDING SEAS TONIGHT PEAKING BETWEEN 12 TO 14 FT
  WITH A DOMINANT PERIOD OF 8 TO 9 SECONDS TUESDAY MORNING. SEAS
  WILL REMAIN BETWEEN 12 AND 14 FT INTO WEDNESDAY MORNING WITH THE
  DOMINANT PERIOD INCREASING TO AROUND 15 SECONDS TUESDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-041930-
/O.CAN.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.SC.Y.0019.130305T0000Z-130307T0000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
318 AM PST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS
AFTERNOON TO 4 PM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON
TO 4 PM PST WEDNESDAY.


* WINDS...SOUTHERLY WINDS 15 TO 25 KT TONIGHT AND TUESDAY. GUSTS
  TO 30 KT TUESDAY MORNING.

* SEAS...SEAS 10 TO 14 FEET MONDAY NIGHT THROUGH WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-041930-
/O.CAN.KEKA.SC.Y.0018.000000T0000Z-130304T1200Z/
/O.CON.KEKA.SC.Y.0019.130305T0500Z-130306T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
318 AM PST MON MAR 4 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 3 AM PST WEDNESDAY.


* WINDS...SOUTHERLY WINDS 15 TO 25 KT MONDAY NIGHT AND TUESDAY.
  GUSTS TO 30 KT TUESDAY MORNING.

* SEAS...SEAS 9 TO 12 FEET MONDAY NIGHT THROUGH TUESDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Mar 2, 3:35 PM PST, 11 hours 32 minutes earlier.

Area forecast discussion, Mar 2, 3:35 PM PST, 11 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
335 PM PST SAT MAR 2 2013

.SYNOPSIS...A WEAK COLD FRONT WILL BRING SOME LIGHT RAIN TO
THE NORTH COAST TONIGHT. A RIDGE OF HIGH PRESSURE WILL BRIEFLY
BRING DRY WEATHER TO THE AREA SUNDAY INTO MONDAY BEFORE ANOTHER
COLD FRONT BRINGS RAIN AND MOUNTAIN SNOW LATE MONDAY THROUGH
THURSDAY.
&&

.DISCUSSION...SAT IMAGERY SHOWS UPPER TROUGH APPROACHING THE
REGION THIS AFTERNOON. RADAR IMAGERY SHOWING INCREASING RETURNS OVER
THE PAST COUPLE OF HOURS. WEAK FRONT WILL PUSH THROUGH CWA
OVERNIGHT WITH -RA DEVELOPING LATE THIS AFTERNOON AND EVENING
BECOMING SCT-ISOLD SHOWERS IN THE WAKE OF THE FRONT. SNOW LEVELS
CURRENTLY AROUND 7KFT WILL FALL TO AROUND 5KFT OVERNIGHT. PRECIP
CHCS WILL DIMINISH ACROSS MOST OF CWA BY DAY BREAK WITH SOME
SHOWERS LINGERING ACROSS ERN TRINITY AND SERN MENDO COUNTY THROUGH
SUN MORNING. SKIES WILL CLEAR SUN WITH DRY WX PERSISTING INTO MON.
MOSTLY CLEAR SKIES OVERNIGHT WILL ALLOW TEMPS TO FALL OVERNIGHT
INTO MON ALLOWING FOR FROST TO DEVELOP AND FROST ADVISORIES WILL
LIKELY BE NEEDED ACROSS INTERIOR MENDO AND POSSIBLY COASTAL ZONES.
ELECTED TO HOLD OFF ON AN ADVISORY ATTM TO BETTER IDENTIFY TIMING
AND AREAL COVERAGE. MODELS CONTINUE TO SHOW ANOTHER...STRONGER
STORM APPROACHING THE REGION LATE MON. MODELS CONTINUE TO SHOW
SOME TIMING DIFFERENCES WITH NAM AND GFS SLIGHTLY FASTER THAN EC.
PRECIP WILL LIKELY DEVELOP MON NIGHT AND CONTINUE THROUGH THE DAY
TUE. SNOW LEVELS WITH THIS SYSTEM WILL BEGIN NEAR 6KFT AND FALL TO
AROUND 3500 FT TUE AND CONTINUE TO FALL TO AROUND 2500 FT WED.
PRECIP WILL BECOME CONVECTIVE TUE AFTERNOON AND CONTINUE THROUGH
WED AS THE UPPER LOW DRIFTS ACROSS CWA. ALTHOUGH MODELS SHOW COLD
AIR ALOFT...700MB AND 500MB TEMPS AS LOW AS -12C AND -32C...BUFKIT
SOUNDINGS SHOW LAPSE RATES AROUND 7C/KM. SMALL HAIL COULD
ACCOMPANY HEAVIER SHOWERS WED INTO THU. GIVEN THE UNCERTAINTY AND
THE TIME RANGE...ELECTED TO KEEP MENTION OUT OF FCST ATTM. MODELS
CONTINUE TO SHOW AN UPPER RIDGE BUILDING OVER THE E PAC FRI WITH
DRY AND WARM WX EXPECTED THROUGH THE WEEKEND.
&&

.MARINE...THE SEAS WILL GRADUALLY INCREASE TONIGHT AS A WESTERLY
SWELL PROPAGATES THROUGH THE WATERS. THE WINDS WILL REMAIN LIGHT
THIS AFTERNOON THEN INCREASE FROM THE NORTH THIS EVENING AND TONIGHT
AS A WEAK COLD FRONT MOVES THROUGH THE AREA. THE WINDS AND SEAS WILL
SUBSIDE ON MONDAY THEN INCREASE MONDAY NIGHT AND TUESDAY AS
ANOTHER COLD FRONT MOVES THROUGH THE AREA. SMALL CRAFT ADVISORIES
WILL REMAIN IN EFFECT ACROSS THE WATERS TONIGHT AND SUNDAY. SMALL
CRAFT ADVISORIES WILL BE NECESSARY ACROSS ALL THE WATERS TUESDAY DUE
TO THE INCREASE IN THE WINDS AND SEAS AS THE COLD FRONT MOVES
THROUGH THE AREA.
&&

.AVIATION...COASTAL AIRPORTS WERE INFLUENCE TODAY BY HIGH
PRESSURE RIDGING THAT BROUGHT TYPICAL LOW CLOUDS...FOG AND
PATCHY DRIZZLE UNDER A STABLE AIRMASS TO THE AREA. A
PLETHORA STREAM OF HIGH CLOUDS ASSOCIATED WITH THE RIDGE
MASKED MOST OF NORTHERN CALIFORNIA AND PRETTY MUCH HID LOW
CLOUDS AND FOG ON SATELLITE. AS A SHORT RIDGE TROF AND
ASSOCIATED COLD FRONT APPROACHES THE REGION TONIGHT...EXPECT
MOSTLY IFR-MVFR CONDITIONS TO CONTINUE AT THE COAST. RADAR
RADAR SHOWS LIGHT RAIN...NOT YET IMPRESSIVE OFFSHORE. LIGHT
RAIN WILL SPREAD SOUTH OVERNIGHT...BUT SHOULD BE RATHER
NEGLIGIBLE OVER THE INTERIOR. EXPECT DRYING ON SUNDAY AS
ANOTHER SHORTWAVE RIDGE BRIEFLY MOVES OVER THE AREA. TA
&&

.EKA WATCHES/WARNINGS/ADVISORIES...
SMALL CRAFT ADVISORY UNTIL 4 AM PST MON FOR PZZ450-455-470-475.
&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA

FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKA
Hazardous weather outlook, Mar 2, 5:47 AM PST, 21 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
547 AM PST SAT MAR 2 2013

CAZ001>004-076-031400-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
547 AM PST SAT MAR 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NEAR FREEZING TO FREEZING TEMPERATURES ARE LIKELY ALONG THE COAST
AND IN INLAND AREAS SUNDAY NIGHT INTO MONDAY MORNING.

A STRONG COLD FRONT WILL BRING GUSTY WINDS AND RAIN TO THE COASTAL
AREAS STARTING MONDAY NIGHT. INLAND SIGNIFICANT RAIN AND SNOW IS
LIKELY. SNOW LEVELS WILL BE AROUND 5000 FEET ON TUESDAY AHEAD OF
THE FRONT. BEHIND THE FRONT SNOW LEVELS WILL FALL TO 2000 TO 3000
FEET TUESDAY NIGHT THROUGH THURSDAY. SMALL HAIL IS ALSO
POSSIBLE...WITH THE BEST CHANCE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 3:47 AM PSTFrost AdvisoryEKA29 hr
Mar 3, 2:56 PM PSTSmall Craft AdvisoryEKA40 hr

Nearby

Gale Watches in California, 2013Every gale watch in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.